# SDR AALA20150831005

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 43,220 hours, 17,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER AT LT AFT ENTRY DOOR IS MISSING.  R & R EXIT LIGHT LENS ASSEMBLY IAW AMM 33-51-01.  SYS CHECKED NORMAL.
